Close
Results 1 to 9 of 9
  1. #1
    Silver Phenster alisha's Avatar
    Join Date
    Jan 2003
    Location
    Kentucky
    Posts
    451
    Photos
    View albums

    Post

    Is sweating a sign of increased metabolism? By sweating I mean when I'm doing something. I have noticed that whenever I try to do any sort of work (either it be housework or lawn/garden work) I sweat like crazy now. And I mean I sweat so much that it drips off my nose, runs down my glasses, gets in my eyes, my hair gets soaking wet (seriously), and my clothes get wet around collars and waist bands. I never used to sweat like this. And, it's not that stinky kind of sweat...this is like I've been doing some very, very hard work in 200 degree temps. And it doesn't take much moving around to get me sweating....I do it even if I don't feel that hot.

    I know that I have always sweated a little more since taking phen. It makes me feel hot. But this sweating thing is totally new. Could I have finally gotten my metabolism reved back up? I sure hope so. :gulp:

  2. Advertising
    advertising
     

  3. #2
    Silver Phenster Elisabeth's Avatar
    Join Date
    Apr 2001
    Location
    New York
    Posts
    417
    Photos
    View albums

    Post

    Anytime you increase the energy requirements of your body you cause your heart to work harder. Before you worry about that, a healthy heart can handle tremendous demands which is why we don't feel chest pain when out heart rate (pulse) goes from 70 to 140 as an example.

    Sweating can be a sign of MANY things. For example, when a person has a very low blood sugar or feels faint, you will observe those people to be cold, clammy, and sweating.

    If you're doing heavy work in extremely hot temperatures, sweating is a very natural thing for the body to do. To maintain a normal body temperature, the body does what it has to to "cool you down" and sweating is one way. Others are breathing faster and sending a message that lets you know you're thirsty and need water.

    The way to speed up metabolism is regular exercise and preserving, or building, muscle mass since muscle burns sooooooooo many more calories when compared with fat.

    Please be careful doing hard work in such hot temperatures. Sweating like you describe in those temps requires that you drink TONS of water to keep your body healthy.

    Elisabeth

  4. #3
    Silver Phenster alisha's Avatar
    Join Date
    Jan 2003
    Location
    Kentucky
    Posts
    451
    Photos
    View albums

    Post

    That's just it...I'm not working hard at all. I can just walk outside and walk around and start to sweat like that. And I do it inside (but not nearly as bad...I just feel hot when I'm inside). My sugar is fine, I'm eating enough. I just thought maybe I had my metabolism up or something. Thanks.

  5. #4
    kg
    kg is offline
    Bronze Phenster
    Join Date
    Jul 2003
    Location
    NJ
    Posts
    29
    Photos
    View albums
    Hi Alisha,

    I noticed the same thing the other day. I took my pill and went outside about an hour later and was sweating alot. Even after I came in the house I felt that way. It eventually wore off after like 2 huge glasses of water. I thought perhaps it was just a side effect. It hasn't happend sice. Although I do noticed that one minute I'm cold and the next minute I'm hot. Kinda strange.

    Good luck
    Kim

  6. #5
    Silver Phenster Elisabeth's Avatar
    Join Date
    Apr 2001
    Location
    New York
    Posts
    417
    Photos
    View albums

    Post

    While Phen it not classified as an amphetamine, it does act in many of the same ways. One of the common effects is increased pulse and increased blood pressure. Sweating is more common when the cardiac system is stimulated which might be why you are experiencing this on Phen. The important thing is that you keep yourself well hydrated so fill up those water bottles and DRINK, DRINK, DRINK! :spider_red:

    Elisabeth

  7. #6
    Bronze Phenster
    Join Date
    Jan 2002
    Location
    Savannah
    Posts
    60
    Photos
    View albums

    Post

    Sweating is a side effect of the phentermine. That is one of the main complaints but i also heard thats how you know its working.


    TJ

  8. #7
    Silver Phenster alisha's Avatar
    Join Date
    Jan 2003
    Location
    Kentucky
    Posts
    451
    Photos
    View albums

    Post

    Thanks everyone. I knew it was a side effect of phen. But this is totally new. I've been on Phen 6 months now and just started sweating like this. It could have something to do with the humidity outside too (which makes you sweat worse). My Bp is fine (116/68). I know I'm ok. It's just aggravating.

  9. #8
    Silver Phenster
    Join Date
    Jan 2003
    Location
    dfw
    Posts
    476
    Photos
    View albums

    Post

    when I first started taking phen, and started working out alot ( at the same time)
    I searched and searched for a new deoderant.
    and all my shirts at work had sweat stains.
    it lasted about a year almost.
    I sweat alot now, but not as much as I used to doing regular things.

  10. #9
    Silver Phenster down2thelaststraw's Avatar
    Join Date
    Jul 2003
    Location
    Florida
    Posts
    173
    Photos
    View albums

    Cool

    That explains it... :thinking: I naturally sweat easily, but it has doubled since I started Phen a week ago. I was wandering about that, thanks for posting the question.
    Halloween Challenge
    Goal 185-190 Actual 188 (10/31/03)
    SW 212 7-25-03
    CW 188 10-31-03
    188 11-3-03
    185 11-10-03
    182 11-17-03
    181 11-24-03
    179 12-1-03
    BFL Challenge
    Goal 178 by 12-6-03

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •